# SDR VNAA2018011499903

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 32,099 hours, 32,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484 Floorbeam
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 484,  LBL27 HAS A CRACKED ANGLE.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-21.
